| Catalog Number |
21-4475-24 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot number provided did not show expiration date or manufacturer date.
Event or Problem Description
Information was received indicating that a patient with a smiths medical deltec® port-a-cath®ii was found to have an infection at the port site.Subsequently, it was required to explant the port and replace it with a new one.No further adverse effects were reported.